| Model Number |
7317 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a packet of cardinal health brand vistec x-ray detectable sponges had only 9 sponges instead of ten.Per the customer, this shortage creates a possible issue in accounting for the number of sponges used during surgical procedures.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
Additional Manufacturer Narrative
A non-conformance (nc) review was conducted for the reported lot and there were no ncs related to the reported event issued during the manufacturing of this lot.The device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.Based on all available information, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.